Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Extreme growth rates of periodic orbits in flows
HTML articles powered by AMS MathViewer

by Wenxiang Sun and Cheng Zhang PDF
Proc. Amer. Math. Soc. 140 (2012), 1387-1392 Request permission

Abstract:

While an extreme growth rate of periodic orbits is an invariant for equivalent flows without fixed points, there exists a pair of equivalent flows with fixed points such that the growth rate of periodic orbits of one flow is infinite and that of the other is zero.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 37C15, 34C28, 37A10
  • Retrieve articles in all journals with MSC (2010): 37C15, 34C28, 37A10
Additional Information
  • Wenxiang Sun
  • Affiliation: LMAM, School of Mathematical Sciences, Peking University, Beijing 100871, People’s Republic of China
  • MR Author ID: 315192
  • Email: sunwx@math.pku.edu.cn
  • Cheng Zhang
  • Affiliation: School of Mathematical Sciences, Peking University, Beijing 100871, People’s Republic of China
  • Email: cesariozhang@gmail.com
  • Received by editor(s): August 18, 2010
  • Received by editor(s) in revised form: January 5, 2011
  • Published electronically: August 5, 2011
  • Additional Notes: The first author was supported by NSFC (#10831003) and the National Basic Research Program of China (973 Program) (#2006CB805903) and the National Education Ministry of China.
  • Communicated by: Yingfei Yi
  • © Copyright 2011 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: Proc. Amer. Math. Soc. 140 (2012), 1387-1392
  • MSC (2010): Primary 37C15, 34C28, 37A10
  • DOI: https://doi.org/10.1090/S0002-9939-2011-10997-3
  • MathSciNet review: 2869122